# SDR FDEA200811264984

- Difficulty date: November 26, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A5724081021400
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB 5; HOLE "L" SHOWS A CRACK INDICATION APPROX , WINGS - AD 99-16-01 EO 6-5710-7-5005-RT WING REAR SPAR, RIB 5 FITTING BOLT HOLE "L".
